# SDR USAA2014FA0000416

- Difficulty date: July 3, 2014
- Submitted: July 4, 2014
- Operation: General aviation
- Aircraft: N604AU
- Make and model: Cndair CL6002B16
- Aircraft serial: 5434
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT APU FAULT REGARDING SLOW STARTS.  STARTER IDENTIFIED TO HAVE A TWISTED SPLINE AS PART OF OTHER INSPECTIONS.  GENERAL CHECK OF APU, CONDUCTED ENGINE RUN WITH ACCESS PANEL REMOVED.  DURING THE RUN A FINE MIST OF FUEL NOTED FROM FUEL MANIFOLD.  FUEL MANIFOLD FOUND TO CHAFED ON IGNITER. OPEN
